# SDR SWAA2023091901574

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 23,992 hours, 11,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH; AFT; OVER WING EMERGENCY EXIT SIGN IS BROKEN RH AFT OVER WING EMERGENCY EXIT SIGN IS BROKEN<[01] REMOVED AND REPLACED RH;AFT; OVER WING EMERGENCY EXIT SIGN LENS IAW AMM 33-51-01.
